Research Repository

Some new Gauss-Jacobi and Hermite-Hadamard type inequalities concerning (n+1)-differentiable generalized ((h1,h2);(η1,η2))-convex mappings

Kashuri, A, Liko, R and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Some new Gauss-Jacobi and Hermite-Hadamard type inequalities concerning (n+1)-differentiable generalized ((h1,h2);(η1,η2))-convex mappings. Tamkang Journal of Mathematics, 49 (4). pp. 317-337. ISSN 0049-2930

[img]
Preview
Text
2772-ArticleText-7405-1-10-20181101.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial Share Alike.

Download (293kB) | Preview
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard inequality; Hölder’s inequality; Minkowski inequality; power mean inequality; Caputo k-fractional derivatives; m-invex
Subjects: FOR Classification > 0101 Pure Mathematics
FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 25 Jun 2019 03:41
Last Modified: 19 Aug 2019 05:01
URI: http://vuir.vu.edu.au/id/eprint/38763
DOI: https://doi.org/10.5556/j.tkjm.49.2018.2772
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar